RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 157–158 (Mi umn42)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the smoothness of a solution of the Dirichlet problem for hyperbolic systems in domains with a non-smooth boundary

Nguyen Manh Hung

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm42

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 387–389

Bibliographic databases:

MSC: 35B65, 35Dxx, 35L20
Accepted: 22.01.1998

Citation: Nguyen Manh Hung, “On the smoothness of a solution of the Dirichlet problem for hyperbolic systems in domains with a non-smooth boundary”, Uspekhi Mat. Nauk, 53:2(320) (1998), 157–158; Russian Math. Surveys, 53:2 (1998), 387–389

Citation in format AMSBIB
\Bibitem{Ngu98}
\by Nguyen Manh Hung
\paper On the smoothness of a~solution of the Dirichlet problem for hyperbolic systems in domains with a~non-smooth boundary
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn42}
\crossref{https://doi.org/10.4213/rm42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639424}
\zmath{https://zbmath.org/?q=an:0924.35075}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 387--389
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039390545}


Linking options:
  • http://mi.mathnet.ru/eng/umn42
  • https://doi.org/10.4213/rm42
  • http://mi.mathnet.ru/eng/umn/v53/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:213
    Full text:70
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019